DATASCOPE CORP. - MAHWAH CS100 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Back to Search Results |
| Model Number |
0998-00-3013-65 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported during patient use , the, cs100 intra-aortic balloon pump (iabp) displayed system malfunction , automatic filling error , message requiring inspection code #1.
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Additional Manufacturer Narrative
Updated fields: b4, d9(device available for eval), g3, g6, h2, h3, h4, h6(investigation type, investigation findings & investigation conclusions), h10, h11.No response has been received from customer in regards to repair and status of iabp.If any information is received, the complaint will be reopened and updated accordingly and a follow up report will be submitted.H3 other text : evaluation not requested by complaintant.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, g6, h2, h3, h4, h6(type of investigation, investigation findings, component codes, investigation conclusion), h10 it was reported during patient use , the, cs100 intra-aortic balloon pump (iabp) displayed system malfunction , automatic filling error , message requiring inspection code #1.A getinge field service engineer (fse) evaluated the cs100 pump.Automatic filling error caused by leakage in the pneumatic circuit (solenoid valve).Fse replaced the drive manifold and confirmed that the symptoms had improved.Inspection, running.Test results were good.Patient involved.
Event or Problem Description
N/a.